advertisement
Question
Posted by: Heidi | 2011-09-26

Slimming Solution Caps

Hi
I am on a 3-month course of cortisone (30mg Prednisone daily) for Graves disease. Since I was told by my dr that the most common side effects are an increased appetite and water retention, I decided to take a small dose of Biomix Slimming Solution to counteract that. I''ve always been very against diet pills, but decided to give it a try just for the 3 months that I will be taking prednisone. Anyway - in the meantime I seem to have contracted urinary tract infection and I wanted to find out whether that could be caused by the slimming capsules? I stopped taking it today just in case. I suppose it could also be caused by the cortisone...?
Thanks!
Heidi

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Heidi
It is difficult to say if the cortisone or the Biomix slimming solution had anything to do with the urinary tract infection you have developed. Urinary tract infections are usually caused by bacteria or fungi which flourish when your natural immunity is lowered by other infections, medications such as cortisone or antibiotics, stress, use of bubble baths products, etc. I trust that you will ask the dr who is treating you with the cortisone for the necessary treatment to eradicate the urinary tract infection.
I do hope it clears up soon.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011-09-26

Dear Heidi
It is difficult to say if the cortisone or the Biomix slimming solution had anything to do with the urinary tract infection you have developed. Urinary tract infections are usually caused by bacteria or fungi which flourish when your natural immunity is lowered by other infections, medications such as cortisone or antibiotics, stress, use of bubble baths products, etc. I trust that you will ask the dr who is treating you with the cortisone for the necessary treatment to eradicate the urinary tract infection.
I do hope it clears up soon.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement